# SDR YENA2024070500935

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 629 hours, 99 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'AUTO TRANSFER VALVE STOPS ACT XFR AFT/ ACT2 WITH NO ECAM OR AMBER LIGHTS; AS PER MEL 28-40-09I WHEN ACT X-FER VALVE IS SELECTED TO MANUAL MODE X-FER VALVE OPERATES AS REQUIRED. OK FOR SVC/ MDDR# 552305 (REF TSM 28-28-00-810-874-A. ACCOMPLISHED SYS INTEGRITY TEST IAW AMM 25-28-00. ALL OPS CHECK GOOD. NO FAULTS/MESSAGES NOTED. PER TSM FAULT CAUSED DUE TO INCORRECT FUEL DISTRIBUTION. ACCOMPLISHED MANUAL FUEL TRANSFER. OPS CHECK GOOD. ALL PARAMS NORMAL. THIS CLEARS MDDR. MX-4 UPDATED. PLAC REMOVED.
